# SDR CALA2024121803107

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 80,427 hours, 29,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 841A880035
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT L/H SIDE NUMBER #3 WINDOW FRAME POST HOLE #3 FROM BOTTOM TO TOP ON EA5310-08195 REVISION ORIG OPERATION 001 OVERVIEW. ACCOMPLISHED  REPAIR AT LEFT WINDOW #3 FRAME IN ACCORDANCE WITH EA 5310-08195 OPERATION 003 AND EC/RA #5310-08481.
